# SDR MWEA00344

- Difficulty date: April 14, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 995744712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UT TEST,  CRACK INDICATION NOTED AT FORWARD SIDE OF THREE BOLT HOLES OF RT TRAPEZOIDAL PANEL LOWER SUPPORT FITTING.   FABRICATED AND INSTALLED REPAIR ANGLES.
